# SDR BB05104A

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767-200
- Aircraft serial: 23898
- Aircraft time: 75,500 hours, 15,445 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR ESCAPE PATH LIGHTING INOPERATIVE ON RIGHT SIDE OF CABIN BETWEEN ROWS SIX AND TWELVE. MAINTENANCE RE-ATTACHED ROW 12 LIGHT CONNECTOR. NO FURTHER FAULTS NOTED.
